# SDR GTIA20120914483

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 25,759 hours, 11,027 cycles
- Engine: Iae V2533A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT LATCH.   REMOVED AND REINSTALLED DOOR PIN ON R3 OPS CHECK GOOD IAW AMM 52-10-00, PB 201 SECTION 4/2(A).
